Zoladex late

Hi there have been on zoladex for about two years now awaiting surgery .

I have recently moved area and am 2 weeks over due for my implant due to moving registering at new gp etc

I'm astounded that I have already started bleeding and having ovulation pain

I did think it would take forever for periods to start again once off the zoladex

Has anyone else experienced this having stopped zoladex after long term use???

6 Replies

  • Hi

    I'm in the same position as you, I've been on zoladex for just over two years and stopped it as part of a trial. Big mistake! Anyway I had another zoladex injection on the 17th July and by the Sunday my period arrives so in even more pain now. So far there is no sign of it stopping but I'm back at the hospital for my next injection in two weeks and to speak to the consultant again. Fed up though as I'm sure you are. I too had thought that being on it long term would have meant a long delay to periods and pain but I think we are just unlucky. I hope it stops soon for you x

  • I think the new worse pain for you is the flare up you can have once starting zoladex .

    My pain isn't too bad thank goodness just surprised I started so quickly with only a few weeks break from it !!

    Hope it all settles for you soon

  • Sorry to interrupt but my doc wouldn't let me on Zoladex for more than three months even though it helped alot. I have to ask, what age range are you in? Just wondering if that might be why? I was 20 when I had Zoladex last and then after excision lap went on to Provera which has been a godsend. Sorry to interrupt just curious??

  • Hi. There I'm 44 there is some controversy on how long zoladex should be used for as it's only licences for 6 months usage but it is prescribed for longer it was proberbly because of your age they only prescribed it for a few months

  • No the flare isn't because I'm starting zoladex I've been on it non stop for over two years and had to restart it again after a couple of weeks break because the pain from the adenomyosis etc restarted again once I'd come off it. The flare up happens to everyone when they first start zoladex and I had that when I started in Dec 2013 so know first hand what it's like and this flare up is an adenomyosis one. I've checked with the gynae consultant who is an endo and pelvic pain specialist and she said the pain would become worse for an adeno sufferer once they come off zoladex and then if like me they started bleeding again very quickly. It isn't related to the surge in hormone flare up you are mentioning mablesky. I have always had to have my injections every 3 weeks to control both the pain and bleeding but this treatment pattern is more frequently seen in those with adenomyosis either with or without endometriosis

  • Sorry wasn't aware you had adenmyiosis

You may also like...